# SDR F3LA200200278

- Difficulty date: October 2, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N319FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26301
- Aircraft time: 29,025 hours, 12,774 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT FLOOR STRINGER CORRODED AT BS 771, RBL 8.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-00-53.
